Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kittenkaboodle

Accutane and brittle nails

Recommended Posts

I've always had weak nails. I've been on Accutane for about 3 weeks, and all of a sudden all my nails have broken off or started splitting in half. Has this happened to anyone else?

Share this post


Link to post
Share on other sites

Hi. Yes when i was on (ro)accutane my nails went some strange mix of soft and brittle. Am a guy, so they werent long enough to be a big deal or anything, but i noticed it non the less. Went away though, dont know in what aspect but assume its just a result of its mechanism, in the same way it can effect hair so will it nails(which have the same composition).

Share this post


Link to post
Share on other sites

I need my nails for playing guitar and if anything my nails seem to have gotten stronger.

Hmm that's strange. My theory was that it could dry out your nails, similar to how a lot of people's hair breaks off or falls out.

Share this post


Link to post
Share on other sites

Hmm that's strange. My theory was that it could dry out your nails, similar to how a lot of people's hair breaks off or falls out.

Count me in the dry, brittle nails as well. My hair has also taken a bit of a turn. Luckily I have no shortage of that, so losing a few more isn't a big deal. ;)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×